MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542760
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an exalt b monitor kit was used during an unknown procedure performed on an unknown date.Despite a battery charge of 100%, the monitor powered off intermittently causing visualization to be lost during the procedure.No further information has been able to be obtained despite good faith efforts.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.H6: device code a06 captures the reportable event of loss of visualization inside the patient.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: device code a06 captures the reportable event of loss of visualization inside the patient.Block h10: the exalt model b monitor kit was inspected and analyzed.Product analysis was not able to replicate the reported event and the device functioned correctly throughout analysis.It is possible that the reported event could be caused by disconnecting the power cord, or by not fully charging the unit before use, however, the reported complaint could not be confirmed.Although product analysis was unable to replicate the failure, an analysis of the log files was performed, and no issues were encountered as the device was able to run on battery exclusively a period of time well within the recommended timeframe.The power supply was disconnected from the unit and tested with the single use device (sud).The analysis of the log files revealed that when the system is first plugged into an external monitor the screen displays black momentarily during refresh and then displays the image.Additionally, when the system is idle without any sud connected, the unit enters screen saver mode.Based on all gathered evidence, the cause code selected is no problem detected, which indicates that the reported event was not able to be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A search of the complaint database confirmed that no similar complaints exist for the specified lot.Block h11: block e2 has been corrected to yes.Block e3 has been corrected to other healthcare professional.Block g2 has been corrected to company representative, health professional.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt b monitor kit was used during an unknown procedure performed on an unknown date.During the procedure, the monitor powered off intermittently.No further information has been able to be obtained despite good faith efforts.

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren blvd
suite 100
malvern PA 19355
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17577516
Report Number3005099803-2023-04490
Device Sequence Number8877187
Product Code EOQ
UDI-Device Identifier00191506007805
UDI-Public00191506007805
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542760
Device Catalogue Number2295-05
Device Lot Number0022307030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown